# SDR AALA20120107TUL03

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 67,702 hours, 35,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP BRACKET CRACKED ON AFT PRESSURE BULKHEAD STIFFENER, 34 INCHES ABOVE FLOOR AT LEFT OUTBOARD END.  INSTALLED ANGLE BRACKET ON AFT BULKHEAD STIFFENER LEFT OUTBOARD END PER AARD 51-10-00-5.
